MathSciNet Relay Station
MathSciNet bibliographic data
MR2284461 76A05 (74F10 76Z05 92C35)
Vajravelu, K.; Sreenadh, S.; Ramesh Babu, V. Peristaltic transport of a Herschel-Bulkley fluid in contact with a Newtonian fluid. Quart. Appl. Math. 64 (2006), no. 4, 593–604.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement